Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

An extension of Schwarz's lemma


Author: Lars V. Ahlfors
Journal: Trans. Amer. Math. Soc. 43 (1938), 359-364
MSC: Primary 30C80
DOI: https://doi.org/10.1090/S0002-9947-1938-1501949-6
MathSciNet review: 1501949
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30C80

Retrieve articles in all journals with MSC: 30C80


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1938-1501949-6
Article copyright: © Copyright 1938 American Mathematical Society